# SDR 2002FA0001159

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N421G
- Make and model: Cessna 421C
- Aircraft serial: 421C0664
- Aircraft time: 4,600 hours
- Engine: Cont GTSIO520*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Fouled
- Location: Engine
- Part time: 125 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ROUGH MAGNETO ON RT ENGINE DURING RUN UP.  PULLED SPARK PLUGS ON LT MAGNETO SIDE.  FOUND ONE SPARK PLUG SHORTED OUT (OUTSIDE ELECTRODE TOUCHING CENTER ELECTRODE).  WHEN THE OUTER ELECTRODES WERE TOUCHED THEY WERE FOUND TO BE VERY LOOSE AND FLOATING.  SUSPECT THAT SPARK PLUG WAS MANUFACTURED POORLY.
